# SDR DALA13026960950

- Difficulty date: May 31, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 60,965 hours, 45,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1136-1212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT FROM BS 1212 TO 1136 ABOVE LONGERON 29R.  CORROSION WAS REMOVED, FOUND OUT OF LIMITS IAW SRM 53-01, FIG 1.  FLOOR SUPPORT REPLACED IAW DWG 593660, REV BZ AND SRM 51-30-2 AND 51-30-5.
